You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1959-1960/7/2
A limit theorem for random variables in compact topological groups
Download
PDF
- A limit theorem for random variables in compact topological groups
Article
Original scientific text
Title
A limit theorem for random variables in compact topological groups
Authors
Mario Ullrich
1
,
Kazimierz Urbanik
2
Affiliations
Prague, Czechoslovakia
Wrocław, Polska
Colloquium Mathematicum
1959-1960/7/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
191-198
Main language of publication
English
Published
1960
Exact and natural sciences
mathematics